Noncommutative Integration and Symmetry Algebra of the Dirac Equation on the Lie Groups
| Parent link: | Russian Physics Journal.— , 1965- Vol. 59, iss. 8.— 2016.— [P. 1153–1163] |
|---|---|
| Main Author: | |
| Corporate Author: | |
| Other Authors: | |
| Summary: | Title screen The algebra of first-order symmetry operators of the Dirac equation on four-dimensional Lie groups with right-invariant metric is investigated. It is shown that the algebra of symmetry operators is in general not a Lie algebra. Noncommutative reduction mediated by spin symmetry operators is investigated. For the Dirac equation on the Lie group SO(2,1) a parametric family of particular solutions obtained by the method of noncommutative integration over a subalgebra containing a spin symmetry operator is constructed. Режим доступа: по договору с организацией-держателем ресурса |
| Published: |
2016
|
| Subjects: | |
| Online Access: | http://dx.doi.org/10.1007/s11182-016-0885-6 |
| Format: | Electronic Book Chapter |
| KOHA link: | https://koha.lib.tpu.ru/cgi-bin/koha/opac-detail.pl?biblionumber=653243 |